# SDR DXTA2023100296990

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 5,667 hours, 3,860 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE: WHEN TAXIING  THE ACFT AND EITHER PILOT APPLIES RIGHT BRAKE, THERE IS A NOTICEABLE GROWLING SOUND. ALSO, WHEN APPLYING THE BRAKES WHEN COMING TO A FULL STOP, THERE IS A PRONOUNCED SHUDDERING OF THE ACFT.  JACKED AIRCRAFT AND REMOVED #3 & #4 TIRES. CLEANED AND INSPECTED BOTH BRAKES LOOKING FOR FOD AND GENERAL CONDITION. REINSTALLED #3 & #4 TIRES. REF C680A AMM 32-40-05. BLED #3 & #4 BRAKES, SMALL AMOUNT OF AIR WAS SEEN LEAVING #3 BRAKE. REF C680A AMM 32-40-00. NO DEFECT NOTED. PERFORMED OP CHECK BY TAXIING WITHIN THE CONFINES OF NETJETS PBI RAMP. NO BRAKE ISSUES WERE FOUND, NO CHATTERING OR GRINDING HEARD.
